# SDR ASAA2015062712241

- Difficulty date: June 27, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,886 hours, 9,466 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST.  NR 1 ENGINE. FAULT CODE 76-31361 - START LEVER SIGNALS DISAGREE.  ACFT GROUNDED. ON DEFERRAL.
